I’m 23 years old and I had an eyebrow lift procedure 1,5 months ago. I had 62.5 units injected into my glabella area and the sides of the eyebrows. Unfortunately I am experiencing some side effects. My brows dropped and as a result my eyes look more hooded than normal. My question is: how long does it take before dysport wears of and when will the side effects go away and when wil
Dear Den Haag, I´m surpised about you having an eyebrow lift procedure at age 23, but of course it is possible. On the route to answer your main question, i´d rather express my opinion that one-and-a-half months sounds to me early to inject botulinic toxin in your frown area and craw feet areas, but anyway, the response I can give you to your question is, according to my own experience: at least 4 to 5 months, before all side effects go away........ warmest regards, Jose L. Valero, MD
Dear Den I agree with Dr Valero comments to you. Anyway the effect of the toxin will last any time in between 4 to 6 months, probably to the upper limiit because you should still have effects of muscular weakness secondary to your brow lift procedure. Get well soon. Best Rigards Luis Carlos Moreno, M.D..
I wonder why was brow lift necessary at your age. Any particular reason ? I agree with others regarding the downtime. There is one funny thing here. When patient asks how long will my effect (good) last , the company people and even doctors will say 12 to 18 months. Here you are. You will teach us and expect to vanish the effect by 6 months. Interesting, isn't it ?